# SDR AALA201607209004

- Difficulty date: July 19, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 49,430 hours, 23,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT GROUNDED: LEFT EMERGENCY POWER SUPPLY UNIT BATTERY FAILS SELF TEST.  REPLACED LEFT EMERGENCY POWER SUPPLY UNIT BATTERY IAW AMM 35-51-38-400-001-A.
